# SDR GTIA2017011601747

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 4,169 hours, 1,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN CABIN OCCURED TWICE IN DESCENT, ROWS 13-18. STRONG BURNING RUBBER ODOR. TOP OF DESCENT AND PASSING 10,000'. PERFORMED TROUBLE SHOOTING FOR CABIN ODOR ROWS 13-18 IAW ATSM 05-20-00. EXAMINED SIDEWALL LIGHTING, DUCKS & ELECTRICAL WIRES REMOVED CABIN PANELS FOR DETAILED INSPECTION OF COMPONENTS IAW STEP 9, NO FAULTS ODOR NOTED. ISOLATED PACKS INDIVIDUALLY WITH ENGINES RUNNINGS, NO FAULTS ODOR NOTED. INSPECTED EVERY KNOW POSSIBLE SOURCE IAW TSM NO DEFECTS NOTED PACK BURNOUT PERFORMED
